# SDR CALA2013082690713

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND UPPER SURFACE TRAILING EDGE WEDGE OF NR 4 SLAT, FOUR INCHES FROM OB EDGE.  REPAIRED DISBOND TO THE UPPER SURFACE TRAILING EDGE WEDGE OF NR 4 SLAT IAW B757-200 SRM 51-70-10 REPAIR 2 FIG 203.
